Talk

Advanced search

Coming off the pill no bleed as normal

(3 Posts)
Mrsjmw Sat 02-Mar-19 16:00:16

I could understand that if I'd hd my normal pill break like bleed after finishing the last pack of pills. I expected to have a random cycle for a while after I'd finished them, but don't understand why I didn't get my normal pill break bleed 3 days later as for all my body knew I'd be starting a new pack 7 days later as usual, that's what I find odd.

physicskate Sat 02-Mar-19 15:43:46

Could be anything. Bodies go haywire after hormonal contraception sometimes. You'll likely either have a bleed soon or you could ovulate and then get af about two weeks after that. It's just a waiting game.

Mrsjmw Sat 02-Mar-19 15:24:51

Hi
I’ve been taking microgycon for 10 years now and have always had ‘periods’ during my 7 day break starting 3 days after I have the last pill in the pack.

We decided it’s time to start ttc this spring and I took my last pill on 20th February expecting to have my normal bleed 3 days later and then the wait to see how quickly my period cycle comes back to normal. However I’ve still not had any bleeding at all not even spotting and no idea why. Could I have gotten pregnant straight away? Or is something else going on!

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »